# SDR USAABA060020

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- Aircraft time: 28,849 hours, 4,149 cycles
- Engine: Pwa PW4168A
- Engine time: 14,445 hours, 2,190 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Chip Detector
- Condition: Missing
- Location: Nr 3
- Part time: 13,282 hours, 1,845 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW REPORTED DECREASING OIL QUANTITY INDICATION ON RT ENGINE. CREW REDUCED THRUST TO IDLE AND CONTINUED. ENGINE WAS NOT SHUTDOWN AND FLIGHT LANDED UNEVENTFULLY. MAINTENANCE FOUND THE NR 3 BEARING CHIP DETECTOR MISSING.  REPLACE THE RT ENGINE OIL SCAVENGE PUMP.
